版权说明 操作指南
首页 > 院系 > 详情

数学与统计学学院

School of Mathematics and Statistics

数学与统计学学院成立于2002年12月,她的前身数学系创建于二十世纪五十年代初期,由当时的华中大学理学院数学组和湖北省教育学院数学科合并成立。创系系主任是中国图论研究会首届理事长、中国图论创始人之一李修睦教授。数学与统计学学院(原数学系)至今已走过60多年历程...

发文量
4353
  • 高被引

    14

    SCI-E

    2419

    SSCI

    26

    CPCI-S

    75

    EI

    578

    Medline

    63

    CSCD

    521

    CSSCI

    70

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
4286
130
+
年份 (1987~2024)
-
105
282
259
230
262
236
247
220
233
198
+
语种
2670
1683
+
期刊
292
137
109
93
82
81
79
68
60
59
53
45
45
43
39
38
35
34
34
34
+
作者
270
198
96
79
66
59
43
39
38
36
35
35
32
31
29
29
28
28
28
28
+
关键词
45
39
39
29
25
25
25
23
23
23
23
22
22
21
20
20
19
19
19
19
+
机构署名
3051
1453
1105
954
+
院系归属
4353
59
39
22
17
16
7
6
6
3
2
2
2
2
1
+
排序:
时间
1/218
每页显示
请选择

5

10

20

4353条记录,
Global strong/classical solutions to the one-dimensional compressible Navier-Stokes-Allen-Cahn system with density-dependent viscosity
作者: Chen, Zhengzheng;Duan, Ran;He, Lin;Li, Yeping
期刊: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2024年29(3):1146-1186 ISSN:1531-3492
展开
导出
原文链接
认领
Tiling and Spectrality for Generalized Sierpinski Self-Affine Sets
作者: Chen, Ming-Liang;Liu, Jing-Cheng;Zheng, Jia
期刊: JOURNAL OF GEOMETRIC ANALYSIS,2024年34(1):1-32 ISSN:1050-6926
展开
导出
原文链接
认领
Numerical Methods for the Nonlinear Dirac Equation in the Massless Nonrelativistic Regime
作者: He, Ying;Wang, Yan;Yang, Jerry Zhijian;Yin, Hongshuang
期刊: EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2024年14(1):79-103 ISSN:2079-7362
展开
导出
原文链接
认领
Characterizing P≥2-Factor Deleted Graphs with Respect to the Size or the Spectral Radius
作者: Shen, Changlong
期刊: Bulletin of the Malaysian Mathematical Sciences Society,2024年47(1):1-19 ISSN:0126-6705
展开
导出
原文链接
认领
Spectral structure of Moran Sierpinski-type measure on
作者: Jian Cao;Jian-Feng Lu;Min-Min Zhang*
期刊: Nonlinearity,2024年37(7):075004
展开
导出
原文链接
认领
Existence of positive solutions for weakly coupled Schrödinger system with supercritical growth
作者: An, Xiaoming;Deng, Yinbin;Yang, Xian
期刊: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S,2024年17(2):801-825 ISSN:1937-1632
展开
导出
原文链接
认领
Codes with respect to weighted poset block metric
作者: Ma, Wen;Luo, Jinquan
期刊: DESIGNS CODES AND CRYPTOGRAPHY,2024年92(2):341-363 ISSN:0925-1022
展开
导出
原文链接
认领
On spectral extrema of graphs with given order and dissociation number
作者: Huang, Jing;Geng, Xianya;Li, Shuchao;Zhou, Zihan
期刊: Discrete Applied Mathematics,2024年342:368-380 ISSN:0166-218X
展开
导出
原文链接
认领
THE SCATTERING RESONANCES FOR SCHRO"\DINGER-TYPE OPERATORS WITH UNBOUNDED POTENTIALS
作者: Li, Peijun;Yao, Xiaohua;Zhao, Yue
期刊: SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2024年56(2):2149-2170 ISSN:0036-1410
展开
导出
原文链接
认领
Distribution of δ-connected components of self-affine sponges of Lalley-Gatzouras type
作者: Zhang, Yan-fang;Yang, Yong-qiang
期刊: Journal of Mathematical Analysis and Applications,2024年529(1):127609 ISSN:0022-247X
展开
导出
原文链接
认领
Modified linear sampling method for inverse scattering by a partially coated dielectric
作者: Xiang, Jianli;Yan, Guozheng
期刊: Journal of Inverse and Ill-posed Problems,2024年:- ISSN:0928-0219
展开
导出
原文链接
认领
Bifurcations and pattern formation in a host-parasitoid model with nonlocal effect
作者: Xiang, Chuang;Huang, Jicai;Lu, Min;Ruan, Shigui;Wang, Hao
期刊: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2024年 ISSN:0308-2105
展开
导出
原文链接
认领
Decomposing graphs of nonnegative characteristic into subgraphs with degree restrictions
作者: Niu, Lin;Li, Xiangwen
期刊: DISCRETE MATHEMATICS,2024年347(6) ISSN:0012-365X
展开
导出
原文链接
认领
Rayleigh-Taylor instability for incompressible viscous quantum flows
作者: Chang, Shengchuang;Duan, Ran
期刊: Journal of Mathematical Analysis and Applications,2024年530(1):127636 ISSN:0022-247X
展开
导出
原文链接
认领
On the Alon-Tarsi number of semi-strong product of graphs
作者: Niu, Lin;Li, Xiangwen
期刊: Journal of Combinatorial Optimization,2024年47(1):1-19 ISSN:1382-6905
展开
导出
原文链接
认领
Linear codes from simplicial complexes over $${\mathbb {F}}_{2^n}$$
作者: Hongwei Liu;Zihao Yu*
期刊: Designs, Codes and Cryptography,2024年:1-24 ISSN:0925-1022
展开
导出
原文链接
认领
The Complete Classification of Graphs whose Second Largest Eigenvalue of the Eccentricity Matrix is Less Than 1
作者: Wang, Jian Feng;Lei, Xing Yu;Li, Shu Chao;Stanic, Zoran
期刊: 数学学报:英文版,2024年:1-26 ISSN:1439-8516
展开
导出
原文链接
认领
The Orthogonal Bases of Exponential Functions Based on Moran-Sierpinski Measures
作者: Qi Rong Deng;Xing Gang He*;Ming Tian Li;Yuan Ling Ye
期刊: Acta Mathematica Sinica, English Series,2024年:1-21 ISSN:1439-8516
展开
导出
原文链接
认领
The Boltzmann equation for plane Couette flow in a finite channel
作者: Ma, Xuan;Wang, Yating
期刊: Nonlinear Analysis: Real World Applications,2024年77:104046 ISSN:1468-1218
展开
导出
原文链接
认领
New constructions of optimal binary LCD codes
作者: Wang, Guodong;Liu, Shengwei;Liu, Hongwei
期刊: Finite Fields and Their Applications,2024年95:102381 ISSN:1071-5797
展开
导出
原文链接
认领
1234567... 218共 218 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com